My protective force field, Mum, has fallen ill. She’s gone weak and it’s terrifying for everyone in the house because without mum, nothing–absolutely nothing is awesome. I am cooking alright, but mum is mum. We have a maid that’s supposed to keep the house neat and clean but mum is mum. My maid fools me into believing she has cleaned all the rooms but she lies at times.
Mum used to take care of everything and now nothing’s in order. I am developing some diseases of my own now with all the sadness and stress in life. I want my mum back, healthy and smiling.
But that’s not what the doctor wants, apparently. Here’s today’s revelation. The LOSARTAN medicine prescribed by the doctor is having some serious side effects on my mum’s health. To study this case further, we all sat down and decided to read the medicine pamphlet. The kinda note that is found within the tablet case, having all the medicine nonsense on it including the ingredients used in it plus stating its side effects.
Here’s what I found out and I want to question these medicine people for inventing a medicine that fixes one disease but becomes the cause of many others.
The note says, Losartan might cause:
- gastro-intestinal disturbances
- Angina, (OMG! ANGINA? ARE YOU FREAKING KIDDING ME? )
- Sleep disorders
- Rarely Hepatitis (WHAT!!!!!!!)
- Erectile dysfunction?? (THANK GOD my mum is a female)
- and so on!!
Oh my God! Now Tell me , HOW is this LOSARTAN supposed to help my mum get better? She’s getting worse day by day. I am worried.